# SDR GAIA00617

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: SEAT TRACK FITTING AT STA 740 LBL24.68 IS CRACKEDCORRECTIVE ACTION: INSTALLED NEW FITTING 69-14453-1 & BUSHINGS NAS75-4-112 & NAS538B6P012 IAW 727 SRM 51-30-2
